\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On self-dual MRD codes

Abstract / Introduction Related Papers Cited by
  • We investigate self-dual MRD codes. In particular we prove that a Gabidulin code in $(\mathbb{F}_q)^{n\times n}$ is equivalent to a self-dual code if and only if its dimension is $n^2/2$, $n \equiv 2 \pmod 4$, and $q \equiv 3 \pmod 4$. On the way we determine the full automorphism group of Gabidulin codes in $(\mathbb{F}_q)^{n\times n}$.
    Mathematics Subject Classification: Primary: 94B05; Secondary: 20B25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    T. Berger, Isometries for rank distance and permutation group of Gabidulin codes, in Proc. ACCT'8, St Petersbourg, 2002, 30-33.doi: 10.1109/TIT.2003.819322.

    [2]

    P. Delsarte, Bilinear forms over a finite field with applications to coding theory, J. Comb. Theory A, 25 (1978), 226-241.doi: 10.1016/0097-3165(78)90015-8.

    [3]

    E. Gabidulin, Theory of codes with maximum rank distance, Probl. Inf. Transm., 21 (1985), 1-12.

    [4]

    B. Huppert, Endliche Gruppen I, Springer-Verlag, 1967.

    [5]

    A. Lempel and G. Seroussi, Factorization of symmetric matrices and trace-orthogonal bases in finite fields, SIAM J. Comput., 9 (1980), 758-767.doi: 10.1137/0209059.

    [6]

    R. Lidl and H. Niederreiter, Introduction to Finite Fields and their Applications, Cambridge Univ. Press, 1994.doi: 10.1017/CBO9781139172769.

    [7]

    K. Morrison, Equivalence for rank-metric and matrix codes and automorphism groups of Gabidulin codes, IEEE Trans. Inform. Theory, 60 (2014), 7035-7046.doi: 10.1109/TIT.2014.2359198.

    [8]

    K. Morrison, An enumeration of the equivalence classes of self-dual matrix codes, Adv. Math. Commun., 9 (2015), 415-436.doi: 10.3934/amc.2015.9.415.

    [9]

    A. Ravagnani, Rank-metric codes and their duality theory, Des. Codes Cryptogr., 80 (2016), 197-216.doi: 10.1007/s10623-015-0077-3.

    [10]

    W. Scharlau, Quadratic and Hermitian Forms, Grundlehren der mathematischen Wissenschaften 270, Springer-Verlag, Berlin, 1985.doi: 10.1007/978-3-642-69971-9.

    [11]

    J. Sheekey, A new family of linear maximum rank distance codes, preprint, arXiv:1504.01581

    [12]

    Z.-X. Wan, Geometry of Matrices, World Scientific, Singapore, 1996.doi: 10.1142/9789812830234.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(267) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return